Please choose a volume number:

Contents of volume 85:

2014 / 85 / 1-2 (1) :  Zhaowen Li and Shijie Li
Introduction to generalized topological groups
Full text paper (pdf)

2014 / 85 / 1-2 (2) :  Xiaoling Zhang and Yibing Shen
On Einstein Matsumoto metrics
Full text paper (pdf)

2014 / 85 / 1-2 (3) :  Ernani Ribeiro Jr. and Joao Filho Silva
Explicit description of three-dimensional homogeneous Ricci soliton
Full text paper (pdf)

2014 / 85 / 1-2 (4) :  Alireza Amini-Harandi and Szilard Laszlo
Applications of general variational inequalities to coincidence point results
Full text paper (pdf)

2014 / 85 / 1-2 (5) :  Teresa Alvarez
On the Moore--Penrose inverse of a closed linear relation
Full text paper (pdf)

2014 / 85 / 1-2 (6) :  Ick Sun Eum, Ja Kyung Koo and Dong Hwa Shin
On some applications of Eisenstein series
Full text paper (pdf)

2014 / 85 / 1-2 (7) :  Zhongfeng Zhang
On the Diophantine equation $(x-1)^k+x^k+(x+1)^k=y^n$
Full text paper (pdf)

2014 / 85 / 1-2 (8) :  Ruifang Chen, Xiuyun Guo and Xianhe Zhao
On a graph of a $p$-solvable normal subgroup
Full text paper (pdf)

2014 / 85 / 1-2 (9) :  Karoly Nagy
On the restricted summability of two-dimensional Walsh--Fejer means
Full text paper (pdf)

2014 / 85 / 1-2 (10) :  Andrej Dujella, Filip Najman, N. Saradha and Tarlok N. Shorey
Products of three factorials
Full text paper (pdf)

2014 / 85 / 1-2 (11) :  Xinyue Cheng, Haixia Li and Yangyang Zou
On conformally flat $(\alpha, \beta)$-metrics with relatively isotropic mean Landsberg curvature
Full text paper (pdf)

2014 / 85 / 1-2 (12) :  Gergely Kiss
Linear functional equations with algebraic parameters
Full text paper (pdf)

2014 / 85 / 1-2 (13) :  A. Lengyelne Toth and Zoltan Kovacs
Left invariant Randers metrics on the 3-dimensional Heisenberg group
Full text paper (pdf)

2014 / 85 / 1-2 (14) :  Istvan Blahota and Giorgi Tephnadze
Strong convergence theorem for Vilenkin--Fejer means
Full text paper (pdf)

2014 / 85 / 1-2 (15) :  Bruno de Malafosse and Eberhard Malkowsky
On the Banach algebra $(w_{\infty}(\Lambda),w_{\infty}(\Lambda))$ and applications to the solvability of matrix equations in $w_{\infty}(\Lambda)$
Full text paper (pdf)

2014 / 85 / 1-2 (16) :  Yu Sun, Manli Lou, Fan Lu and Lifeng Xi
Quasi Ahlfors--David regularity of Moran sets
Full text paper (pdf)

2014 / 85 / 1-2 (17) :  Divyum Sharma and N. Saradha
Number of representations of integers by binary forms
Full text paper (pdf)

17 records
 

© 2003-2013, Publicationes Mathematicae, Debrecen, Hungary